American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65C60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Sharif Rahman. Approximation errors in truncated dimensional decompositions. Math. Comp. 83 (2014) 2799-2819.
Abstract, references, and article information   
View Article: PDF

[2] Shidong Jiang, Zhi Liang and Jingfang Huang. A fast algorithm for Brownian dynamics simulation with hydrodynamic interactions. Math. Comp. 82 (2013) 1631-1645.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1